Show simple item record

dc.contributor.authorLi, W.
dc.contributor.authorWang, Song
dc.contributor.authorRehbock, Volker
dc.identifier.citationLi, W. and Wang, S. and Rehbock, V. 2018. Numerical Solution of Fractional Optimal Control. Journal of Optimization Theory and Applications. 180 (2): pp. 556-573.

This paper presents a numerical algorithm for solving a class of nonlinear optimal control problems subject to a system of fractional differential equations. We first propose a robust second-order numerical integration scheme for the system. The objective is approximated by the trapezoidal rule. We then apply a gradient-based optimization method to the discretized problem. Formulas for calculating the gradients are derived. Computational results demonstrate that our method is able to generate accurate numerical approximations for problems with multiple states and controls. It is also robust with respect to the fractional orders of derivatives.

dc.publisherSpringer New York LLC
dc.titleNumerical Solution of Fractional Optimal Control
dc.typeJournal Article
dcterms.source.titleJournal of Optimization Theory and Applications
curtin.departmentSchool of Electrical Engineering, Computing and Mathematical Science (EECMS)
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record